# SDR AWXA200501476

- Difficulty date: November 13, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Bs 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON SHEAR PLATE LOCATED BETWEEN FS 69 AND FS 70, Y1162.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND.  MAINTENANCE REMOVED AND REPLACED THE SHEAR PLATE BETWEEN FS 69 AN FS 70, Y1162 IAW BOEING 737-300 SRM 51-72-11.
